# SDR 99UAL900270

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Engine: Pwa PW4077
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W7860000330
- Condition: Damaged
- Location: Apu Gen
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

APU GENERATOR DROPPED OFF LINE AT DEPARTURE.  FOUND GENERATOR FEEDER CABLE DAMAGED FROM TERMINAL LUG.  *S/D*  THE CAUSE OF THE APU GENERATOR DROPPING OFF LINE WAS DAMAGE TO THE PHASE C WIRE (W7860-0003-3/0).  THE WIRE WAS REPLACED AND THE APU GENERATOR SYSTEM OPERATIONAL CHECKED.  THE CAUSE OF THE OVERHEAT ON THE TERMINAL COULD NOT BE PRECISELY DETERMINED. CAUSES COULD INCLUDE TERMINATION METHOD FOR THE WIRE ASSEMBLY OR METHOD OF HARDWARE INSTALLATION AT THE TERMINAL.
